MAUDE Adverse Event Report: ENDOBON® XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC

ENDOBON® XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number ROX05
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign: event occurred in (b)(6).The device was not returned to the manufacturer.Therefore it could not be analyzed.The review of the device manufacturing quality record indicates that 694 products endobon xenograft granules 0.5ml, reference (b)(4) batch u0153300 were manufactured on 12 november 2014.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.No non conformity or deviation was observed which could be linked to the event described in the complaint.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.
 
Event or Problem Description
It was reported by the doctor the non integration of endobon.
 
Event or Problem Description
It was reported by the doctor non integration of endobon.Customer requests compensation.Additional information received on (b)(6) 2020 explain that curettage has been performed.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information and correction.The following section has been updated : b3, b4, b5, e1, e3, g4, h2, h6 and h10.The product analysis can't be performed as the product was not returned.The device manufacturing quality record indicate that the released product met all requirements to perform as intended.A complaint extract was done regarding non integration: - 10 complaints have been recorded on endobon xenograft granules 0.5ml, reference (b)(4), from 1 (b)(6) 2020.- 1 complaint has been recorded on endobon xenograft granules 0.5ml, reference (b)(4), batch u0153300.According to available data, the root cause of the event can¿t be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.

Brand Name
ENDOBON® XENOGRAFT GRANULES 0.5ML
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
MDR Report Key9472149
Report Number3006946279-2019-00547
Device Sequence Number11476027
Product Code LYC
UDI-Device Identifier03599870091258
UDI-Public(01)03599870091258
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2017
Device Model NumberROX05
Device Catalogue NumberROX05
Device Lot NumberU0153300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date03/11/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;